Menu
  • Join
  • Login
  • Contact
 

Search abstracts


HAART associated adverse effects in Iranian patients

  • At: 2008 FIP Congress in Basel (Switzerland)
  • Type: Poster
  • By: MAZIDI, Talia (Tehran University of Medical Sciences, Tehran, Iran)
  • Co-author(s): Dashti Khavidaki, Simin (Tehran University of Medical Sciences, TEHRAN, Iran)
    Khalili, Hossein (Tehran University of Medical Sciences, TEHRAN, Iran)
    Rasouli Nejad, Mehrnaz (Tehran University of Medical Sciences, TEHRAN, Iran)
    Etteghani, Atefeh (Tehran University of Medical Sciences, TEHRAN, Iran)
  • Abstract:

    Background: Since HAART (Highly Active Anti Retroviral Treatment) introduction, mortality from AIDS has declined, although many patients withdraw the regimen as a result of its side effects. Method: During a cross-sectional study, we evaluated the incidence of HAART side effetcts in Iranian patients, using a designed questionnaire and monitoring

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses